![]() |
Volumn 115, Issue 20, 2001, Pages 9144-9148
|
The poisson equation in density fitting for the Kohn-Sham coulomb problem
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CHEMICAL BONDS;
ELECTRONIC DENSITY OF STATES;
INTEGRAL EQUATIONS;
LEAST SQUARES APPROXIMATIONS;
POISSON EQUATION;
PROBABILITY DENSITY FUNCTION;
COULOMB INTEGRALS;
DENSITY FITTING;
KOHN-SHAM-COULOMB PROBLEM;
COULOMB BLOCKADE;
|
EID: 0035935888
PISSN: 00219606
EISSN: None
Source Type: Journal
DOI: 10.1063/1.1414370 Document Type: Article |
Times cited : (90)
|
References (18)
|